Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Introduction to the Brown University Nonlinear Wave Equations Conference Papers


Author: Yan Guo
Journal: Quart. Appl. Math. 68 (2010), 1-1
DOI: https://doi.org/10.1090/S0033-569X-09-01170-X
Published electronically: October 20, 2009
MathSciNet review: 2598876
Full-text PDF


Additional Information

Yan Guo
Affiliation: (Division of Applied Mathematics, Brown University)

DOI: https://doi.org/10.1090/S0033-569X-09-01170-X
Received by editor(s): December 31, 2008
Published electronically: October 20, 2009
Article copyright: © Copyright 2009 Brown University
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society